Publication
Title
Compact Hausdorff approach frames
Author
Abstract
In this paper we provide a HeineBorel type characterization for 0-compactness in approach spaces (Lowen 1997). Since this requires making use of the so-called regular function frame the most natural setting to develop this in is approach frames (Banaschewski 1999; Banaschewski et al., Acta Math Hung 115(3):183196, 2007, Topology Appl 153:30593070, 2006). We then go on to characterize Hausdorffness for approach frames which allows us to study some fundamental properties of compact Hausdorff approach frames.
Language
English
Source (journal)
Order. - Dordrecht
Publication
Dordrecht : 2012
ISSN
0167-8094
Volume/pages
29:1(2012), p. 105-118
ISI
000300314600006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.04.2011
Last edited 06.08.2017
To cite this reference